# SDR N6WA2012033103

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 16,863 hours, 11,612 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HANDLE COVER UNSECURE.  SECURED RT EMERGENCY EXIT HANDLE COVER IAW AMM 25-26-09.
